# SDR UPS06846018

- Difficulty date: January 8, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 61,722 hours, 22,380 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 280 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CARGO DOOR JAMB PLATE FITTING HAS HEAVY INTERGRANULAR CORROSION.  REMOVED CORRODED FITTING IAW SRM 51-1-21 LOCATED AND DRILLED NEW FITTING AND INSTALLED AT MAIN CARGO DOOR JAMB IAW SRM 51-3-2, 51-1-21, AND SRM 51-3-0.
